| Model Number |
720056-03 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/06/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent replacement surgery of ams spectra concealable penile prosthesis (spp) due to excessive intracorporal pressure.A larger 14 mm by 20 cm spp was removed and replaced with smaller 14 mm by 16 cm.